# SDR DALA2023022801484

- Difficulty date: February 27, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 DURING LAST C-CHECK (30MAY2019) AT STAG, ER/A 578410-14AD SECT. I REPAIR WAS ACCOMPLISHED ON A/C 1601. CORRECTIVE ACTION: ACCOMPLISH ER/A 578410-14AD REV. A SECTION III EXTERNAL HFEC INSPECTION AT AREA 'B' AND AREA 'C' PRIOR TO 6,000 CYCLES OR 18,000 FLIGHT HOURS AFTER SECTION I REPAIR (INSTALLED AT 12,957 TFC AND 93,275.4 TFH), WHICHEVER OCCURS FIRST. (2647672)
